Previous |  Up |  Next


Title: Skorohod's spaces (English)
Author: Lachout, P.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 36
Issue: 2
Year: 1995
Pages: 63-67
Category: math
MSC: 28C15
MSC: 54C35
MSC: 60B05
MSC: 60B10
idZBL: Zbl 0901.60009
idMR: MR1393001
Date available: 2012-10-06T00:49:52Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_036-1995-2_8.pdf 411.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo